# SDR CALA0100160

- Difficulty date: February 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- Aircraft time: 101,317 hours, 21,869 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING SPOILER PANELS NR 3, 4, & 5 DELAMINATED ON UPPER SURFACE.  THE SPOILERS WERE REMOVED AND REPLACED IAW MM 27-60-01.
